# SDR DALA1030056303

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 90,843 hours, 11,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEATS 29-31ABC AND DOOR 3L INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRES AT SEAT 29ABC.  OPERATIONAL CHECK WAS GOOD.  (2010-00831)
